I'm currently on PEP and am meant to take 1 Truvada tablet every 24 hours, and 2 Kaletra tablets every 12 hours. I accidentally took a Truvada tablet after 12 hours instead of 24, what should I do? (I've been taking the Kaletra as normal)
Welcome to the Forum. It is unlikely that there will be any serious side effects to you from having taking an extra dose of Truvada. There are numerous reports of persons ahving taken extra doses of the drug and no major dose-related side effects have been reported. I would let the doctor who presribed this for you (and therefore, I presume who is following your PEP) know. As long as your kidney function is normal, there is no need for dose adjustment. Just get back on the proper schedule. EWH
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.